Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gypsysunshine

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About gypsysunshine

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. (2 months after Accutane) Let me just begin this by saying... thank you ACCUTANE!!! if you look at my past blogs (i know i didn't blog much), i was in a lot of despair over my acne. It took accutane about 5 months to really clear up my skin 100%. I have now been off accutane for 2 months. this is a miracle drug. i have had NO acne. no breakouts, not even a single PIMPLE. right now i am reducing the redness of my skin (which my dermatologist says will reduce and it already has been). its not su
  2. Unfortunately my process with Accutane has been far from butterflies and happy thoughts... I have now been on 60 ml and I am still not seeing clear skin. I have Accutane for 6 months and thats it, so I thought by now my skin would be relatively clear with no breakouts. Its still generating new pimples and red spots, my face is a lovely shade of red and I keep getting small rash breakouts!! I have been able to not have my lips peel/crack by being OCD over how much Aquaphor I apply. I guess every
  3. gypsysunshine

    Almost Done With 3 Months On Claravis

    That's good it is starting to really clear up for you!!! I have a bit of a personal question to ask you.. what weight range are you in? Because I weight 110 pounds and my derm. won't let me go any higher than 60(which is what I'm on right now) Plus I am also dealing with the same problems you are! The back pain is the worst, and I keep my lips covered with cetaphil constantly!
  4. gypsysunshine

    Only One Month Left On Accutane!

    So happy to hear your skin is clearing up!!! I know if you look on the web there is a lot of home based treatments to reduce redness- my friend did some of these and she said it was working! Congrats on starting up school!! Good luck with everything!
  5. gypsysunshine

    Week 8 Accutane

    thanks you guys, it has just been a very frustrating experience!!! Paul you are definitely right that I do have halfway more to go, I am hoping it clears up by then!
  6. gypsysunshine

    Week 8 Accutane

    I honestly am starting to give up on Accutane.. I have been on 40mg and my acne hasn't disappeared, it will show up randomly and I keep developing new spots. My doctor raised me to 60mg and thats the highest I am allowed to go on because of my weight (109 pounds). I am 20 years old still stuck with acne and just in a sad place right now with it because I look at all the other girls in my college classes, personal friends and ALL of them have beyond perfect skin. Then there's me and my dry skin
  7. gypsysunshine

    Week 5! Accutane

    I feel like I'm getting all my side-effects under control!! I celebrated my birthday about a week ago, my boyfriend took me to disneyland so I was off accutane for about 3 days (I knew I couldn't be in the sun/dry air while on active accutane) and I really didnt have a problem at all! I use aquaphor like no other. At nighttime I spread it on my face and it stops allll peeling from happening. I also use it on my lips. If I ever get cracks(I haven't gotten one for a bit now) I use this stuff ca
  8. gypsysunshine

    Accutane Day 24

    It sounds like we are exactly in the same spot with this stuff!! How much are you taking? Im using 40
  9. gypsysunshine

    Day 22

    omg haha SAME EXACT PROBLEM WITH THE BACK PAIN! i never had this problem but it hurts so badly sometimes I cant stand up straight for a couple seconds.
  10. gypsysunshine

    Week Ten And Higher Dose Accutane

    What lotion do you use on your face!!
  11. gypsysunshine

    Accutane Day 24

    Well! I am now just getting past my third week on accutane and it has been going alright. Some of the main things i've noticed are DRYNESS! I use aquaphor like its water. I slather it allll over my face at night and its always on my lips. Thank goodness I'm a girl so I can pass it off as a lipgloss:) My face has actually been doing okay- there is only three MAIN big pimples on my face and my skin feels tighter. Especially when I get out of the shower, the water seems to just be sucked into m
  12. gypsysunshine

    Accutane Day 24

    Well! I am now just getting past my third week on accutane and it has been going alright. Some of the main things i've noticed are DRYNESS! I use aquaphor like its water. I slather it allll over my face at night and its always on my lips. Thank goodness I'm a girl so I can pass it off as a lipgloss:) My face has actually been doing okay- there is only three MAIN big pimples on my face and my skin feels tighter. Especially when I get out of the shower, the water seems to just be sucked into my
  13. gypsysunshine

    Day 18!

    So! Today is day 18 on Accutane. The worst thing thats been happening is my lips. I researched the internet like crazy and found something called Bag Balm (I bought it at Walgreens) and its been really really helping. The second I don't have something on my lips though, they feel like they are on fire!! Other than that, I feel like I'm having hair loss. I bought all these special shampoos for it and I use special body moisturizer to wash instead of soap! But my body is definitely reacting to i
  14. gypsysunshine

    Day 11

    I just started getting peeling lips as well... is the dr. dans working well???
  15. gypsysunshine

    Day 9

    I swear this stuff works... just put aquaphor healing ointment on your face before going to sleep. its so greasy and kinda gross but I woke up this morning and washed with normal cetaphil and noticed a dramatic change in my skin. You should try it!!
×